MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRAFLEX? ESOPHAGEAL NG; PROSTHESIS, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION ULTRAFLEX? ESOPHAGEAL NG; PROSTHESIS, ESOPHAGEAL
Model Number M00513740
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of stent partially deployed.
 
Event or Problem Description
It was reported to boston scientific corporation that an ultraflex esophageal stent was intended to be implanted in the esophagus to treat an obstruction associated with inability to eat during a procedure performed on (b)(6) 2025.During the procedure, the stent did not expand fully during deployment.The device was retrieved, and another ultraflex esophageal stent was used to complete the procedure.There were no patient complications as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block b5 (describe event or problem) has been updated with additional information received, type of procedure.Block h6: imdrf device code a15 captures the reportable event of stent partially deployed.
 
Event or Problem Description
It was reported to boston scientific corporation that an ultraflex esophageal stent was intended to be implanted in the esophagus to treat an obstruction associated with inability to eat during an esophageal stent implantation procedure performed on (b)(6) 2025.During the procedure, the stent did not expand fully during deployment.The device was retrieved, and another ultraflex esophageal stent was used to complete the procedure.There were no patient complications as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.

Brand Name
ULTRAFLEX? ESOPHAGEAL NG
Common Device Name
PROSTHESIS, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24053849
Report Number3005099803-2026-00181
Device Sequence Number18605939
Product Code ESW
UDI-Device Identifier08714729716167
UDI-Public(01)08714729716167(17)261031(10)35189075
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00513740
Device Catalogue NumberM00513740
Device Lot Number0035189075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale
Patient Weight50 KG